Friday, 3 July 2009

03/07/2009 - Day Three...

Yep...day three of the massive tablet challenge. I'm doing good! Although the main side effect I am feeling is the need to go out and buy pretty things! Lots of clothes! I can live with that!
I'm a little jittery, but dealing with it ok. Only 4 more days to go! Then 2 months, 3 weeks of antibiotics left!
At least tomorrow the dose of steroid is halving. So sadly the tablet art will not be as interesting. I'll try, though!

There is a theme to today's art:
















Face with bunches in hair (as if you couldn't tell...)





















Face with bowtie and fez...clearly...





















OK, I admit. I have no idea what this is. Girl in lipstick sticking her tongue out? Smoking a cigarette? (Which is bad, kids)

Can you tell I'm a little bored today?

Thursday, 2 July 2009

02/07/2009 - Day Two...

Day two of nasty tablets.

No suicidal feelings as yet. Which is nice. Jitters, yes, but not so many I want to do bad things.

So here is today's art:
















Nothing particularly interesting. I'm feeling unoriginal. I'm sorry. I'll try and be more creative tomorrow. I promise.

I have got myself a treat to make it all better:

















Apparently they are the only ones who have the answer! Although I do not like the container. Where has the tube gone? Where have the coloured caps with the letter on it gone? All we get is this:

















I mean, what is that?! And a crappy question. What D is Shrek's best friend? Who gives a crap?

...

Bad mood. I blame the pills. Is that right, smarties? They say yes.

Wednesday, 1 July 2009

01/07/2009 - Rattling as I walk

So after many MANY long weeks, I get my medication. Finally.

You see, I have a crappy nose, and ordinarily, in cases like mine, they would operate and make it all better. However, I am allergic to ibruprofen, therefore I cannot take anything to ease swelling without having an asthma attack. Nice. So I have to have lots of medication.

Lots and lots.




















This is just one dose.

Apparently 1 in 20 get suicidal thoughts while taking these pills.

I refuse to let them take me. So I try and turn that frown upside down by making art with them.




















I'm a big softie, me!

Stay tuned for more medical artwork!